+ Reply to Thread
Page 4 of 4 FirstFirst ... 2 3 4
Results 61 to 75 of 75
  1. #61
    Relic Weapons
    Join Date
    Nov 2011
    Posts
    328
    BG Level
    4
    FFXI Server
    Gilgamesh
    WoW Realm
    Hakkar

    Cant seem to figure it out with one eye right now, if someone PM an email address i can forward the ones i took

    Edit: trying to use imgur but it isnt sticking on the bucket.

    Edit2: all this screen time is making me sick to my stomach now

    Edit 3: got it working now i think

  2. #62
    Relic Weapons
    Join Date
    Nov 2011
    Posts
    328
    BG Level
    4
    FFXI Server
    Gilgamesh
    WoW Realm
    Hakkar

  3. #63
    BG Medical's Student of Medicine
    Join Date
    Oct 2006
    Posts
    20,183
    BG Level
    10

    That's quite the rash you got there.

  4. #64
    Wake up, sheeple!
    For me this was supposed to be the greatest day. But for you, it was tuesday.

    Join Date
    Oct 2005
    Posts
    2,680
    BG Level
    7

    Quote Originally Posted by Zalrik21 View Post
    fuck dude, obv can only tell so much from here but you def need ocular pressure tested and a slit lamp. if you really cant see out of that eye i'd go back to the ER. if you hold out til tomorrow let us know what happens

  5. #65
    BG Medical's Student of Medicine
    Join Date
    Oct 2006
    Posts
    20,183
    BG Level
    10

    Are you having any headaches, and did they do a fundoscopic exam? Some offices have one. I know you said they put stuff in your eye but I'd be very surprised if they didn't at least try to look into your retina.

  6. #66
    Relic Weapons
    Join Date
    Nov 2011
    Posts
    328
    BG Level
    4
    FFXI Server
    Gilgamesh
    WoW Realm
    Hakkar

    Just an update, the GP sent me directly to the eye doc, he did all kinds of tests and drops the ER people didnt do. At the end he said there was no infection or had bad pressure or tumor, scratched/torn cornia, just a bad case of inflammation, so he gave a RX for some steroid and something else i dont remember right now since i pick up tomorrow. So the stuff ive been using from the ER for 6 days hasnt been doing a damn thing at all

  7. #67
    Ironing this Thread
    Sweaty Dick Punching Enthusiast

    Join Date
    Feb 2006
    Posts
    17,066
    BG Level
    9
    FFXIV Character
    Boyiee Star
    FFXIV Server
    Gilgamesh
    WoW Realm
    Kel'Thuzad


  8. #68
    BG Medical's Student of Medicine
    Join Date
    Oct 2006
    Posts
    20,183
    BG Level
    10

    Relevant

  9. #69
    Queen of the Pity Party
    Join Date
    Sep 2007
    Posts
    8,850
    BG Level
    8

    stubbed toe really hard last night. hurts to walk on it now, but not too bad, and it has started feeling better throughout the day. however, I just took my shoes off after getting home and it's purple AF. slightly swollen but nothing too noticeable, but god damn that color is horrid. it doesn't hurt much unless I walk on it though, and even then I have to walk for a while or with tight shoes before it gets bad so I'm not too concerned right now.

    quick google search says: it's probably broken, but it's probably not a serious fracture, and the best thing to do is just watch the pain and go to the doctor if it keeps swelling or gets worse, but otherwise it'll likely heal on its own as long as I don't bother it.

    so my BG medical question is: does that sound about right?

  10. #70
    BG Medical's Student of Medicine
    Join Date
    Oct 2006
    Posts
    20,183
    BG Level
    10

    No. Ask HC, you might have to amputate.

  11. #71
    Hackey Thread Lurker since 2010
    I could have bought an 11 pull and have 1000 gems left over, but all I got was this silly title.

    Join Date
    Dec 2005
    Posts
    3,194
    BG Level
    7

    Go to the doctor. My damn chemistry professor died from gangrene from a broken toe (kicked off a water ski and broke his pinkie toe) because he was really stubborn, thought it was OK, then got it amputated; but the damage was already done.

  12. #72

    i had something similar happen when i fell down the stairs due to loose carpet and slammed my little toe against the railing. i suspect i did fracture it because it hurt for months afterward, and it swelled up a bit, with lots of purple-red bruising and hurt to walk on. after a couple weeks the bruising faded but it hurt to bend my toes down while a while, then after a month it didn't hurt anymore but clenching my toes for too long caused it to ache. after a few months though this no longer is the case, its the same as ever as far as i can tell.

    so you might be ok, and it might just be a bruise or mild fracture, but of course, im no doctor.

  13. #73

    as far as medical questions go, i finally discovered that excedrin seems to be doing me more harm than good. taking tylenol alone doesn't seem to be working on my recent migraines at all, and sometimes seems to make it worse, though maybe thats just because it's not doing anything and my migraine is getting worse on it's own. i took aspirin with caffeine and bam, after one dose the headache is starting to go away in several minutes. so i know it's not a caffeine headache because i've gone over 2 weeks without caffeine of any sort, and it's not tylenol that's helping my migraines, but the aspirin. this probably explains why excedrin still worked, but i noticed that the last couple months i've had to increase the amount. before one dose was enough, but sometimes it took 3-4 doses before the pain finally died.

    i don't remember this being the case before, however. as a kid tylenol used to be perfectly fine for dealing with my migraines. So i'm wondering if what i'm having is the same thing? i mean, they sure feel like the same thing, with the pain on one side of head, sensitivity, throbbing, wanting to die, etc...but the medication thats working has changed. and how bad is a daily dose of aspirin? not that i need it all days, but sometimes you get those weird runs of a migraine every day for weeks before it calms down.

  14. #74
    Ridill
    Join Date
    Apr 2011
    Posts
    20,101
    BG Level
    10
    FFXI Server
    Bahamut

    Excedrin is just caffeine, aspirin and acetaminophen (minus the aspirin for tension headache version) so only losing the acetaminophen doing it separate. Pretty much anything you use regularly you will develop a tolerance to heck just mentally you'll get used to more/less pain. Finding more than 1 type of thing that helps can help with that switching as well as tolerating what you can. I'm slightly confused on the time line here though. Like you stopped taking anything that works or any other source of caffeine for 2 weeks and then bam just happened to try caffeine and aspirin?

    idk might have something to do with how you take it. Like did your parents actually let you keep taking more until the pain was gone? Either way I'd recommend only for management as opposed to killing it. Long term usage increases bleeding risks and of course can fuck with your GI tract and of course building up tolerance. Possible increased with certain drugs/supplements

  15. #75

    the lack of caffeine was due to not having money to buy anything but the most basic of food, and i didn't have any for exedrin...so i tried using the tylenol i had leftover in an attempt to try and wean off exedrin, thinking it was the aspirin and/or caffeine causing issues. apparently this wasn't the case, because the tylenol wasn't helping squat, and my headaches kept coming most days. i didn't have money for sodas or anything either, was basically drinking water, and last i checked, cheese and tortillas don't have caffeine either.

    eventually i had a little more money to spend and decided to try Anacin instead, which has aspirin and caffeine. instant relief 3/3 times so far trying with only one dose. as far as tolerance goes, i've rarely ever needed to take more than one dose before, unless the migraine was hitting the right or both sides of the head, which is rare. there's not really a way to "manage" a migraine either, that i've seen. either you take a dose, and the pain goes away, or it just keeps ramping up like normal, in which case you can either take another dose to try and kill it again, or grin and bear it...which results in a lot of notgrinning because you do not "bear" a migraine, you curl in a corner and wait for it to stop trying to kill you, which generally can take 1-2 days of agony. there's no reduction of pain from taking an inadequate amount of med that i've seen. you know if you got enough because soon after taking it the pain immediately starts lessening and is gone within an hour or two.

+ Reply to Thread
Page 4 of 4 FirstFirst ... 2 3 4

Quick Reply Quick Reply

  • Decrease Size
    Increase Size
  • Remove Text Formatting
  • Insert Link Insert Image Insert Video
  • Wrap [QUOTE] tags around selected text
  • Insert NSFW Tag
  • Insert Spoiler Tag

Similar Threads

  1. Random Question Thread.
    By SephYuyX in forum General Discussion
    Replies: 2329
    Last Post: 2013-08-08, 13:53
  2. BG Medical: Quick question
    By Mohoss in forum General Discussion
    Replies: 10
    Last Post: 2009-08-16, 12:34